# SDR AALA201612259005

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 57,933 hours, 24,673 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: False Indication
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF CALLED FOR GEAR UP- MAIN GEAR CAME UP NORMALLY, NOSE GEAR ECAM INDICATED LANDING GEAR DOORS NOT CLOSED.  AIRCRAFT WAS GROUNDED.  ACCOMPLISHED ECAM PROCEDURE (NOSE GEAR) AND NOSE GEAR CAME UP NORMALLY. MAINTENANCE FOUND RIGHT HAND MAIN LANDING GEAR, DOOR-OPEN SENSOR 34GA,COIL OUT  OF LIMITS. REPLACED SENSOR PER AMM 32-31-73.
